# SDR DALA2015100505981

- Difficulty date: September 24, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 36,432 hours, 31,313 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Doubler
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E CRACKED IN AFT INTERNAL DOUBLER.  R & R DOUBLER IAW SRM 51-00-01.
